# SDR UIEA2018032500461

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,929 hours, 20,271 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 1042
- Condition: Failed
- Location: Fuel  System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE.   REMOVED AND REPLACED THE LT FWD PRESSURE SWITCH IAW AMM 28-42-01,  LEAK AND OPS CHECKED GOOD.
